# SDR AALA20091223LHR01

- Difficulty date: December 21, 2009
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 40,432 hours, 4,953 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pca
- Part number: 15482001
- Part serial: 0658
- Condition: Failed
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

DURING CRUISE CREW REPORTED AN UPPER RUDDER PROBLEM AND A HYDRAULIC STATUS MESSAGE.  RETURNED TO LHR AND LANDED WITHOUT INCIDENT.  REPLACED UPPER RUDDER POWER CONTROL ACTUATOR.
